# SDR ASAA2015122414452

- Difficulty date: December 24, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 36,680 hours, 10,846 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Nr 2 Hf Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF 2 WILL NOT TRANSMIT.  ACFT GROUNDED.  PERFORMED HF SYS BITE TEST REF FIM 23-11, TASK 801.  NO FAULTS FOUND.  SWAPPED HF TRANSMITTERS FROM 1 TO 2 POSITION AND 2 TO 1 POSITION  BOTH HF 1 AND HF 2, OPS TEST NORMAL REF AMM 23-11-21-400-801.  NO HISTORY PAST 30 DAYS. OK FOR SERVICE.
